Alert archive / Kansas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 133, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2004, 10:20 AM CDT for Marion County, Kansas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2004, 10:20 AM CDT (15:20 UTC)
- Expired
- Jun 12, 2004, 11:15 AM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Marion County, KS
The radar
The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 3.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 121520 SVRICT KSC115-121615- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1019 AM CDT SAT JUN 12 2004 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARION COUNTY IN CENTRAL KANSAS * UNTIL 1115 AM CDT. * AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER PEABODY...OR ABOUT 14 MILES NORTHEAST OF NEWTON...MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR FLORENCE AROUND 1045 AM CDT... NEAR MARION AROUND 1050 AM CDT... THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PENNIES... WINDS UP TO 60 MILES AN HOUR... AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. REPEATING...A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR MARION COUNTY UNTIL 1115 AM CDT. LAT...LON 3821 9718 3811 9710 3821 9689 3837 9703 $$ /CARUSO NNNN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:41 AM CDT, 6 hours 39 minutes earlier.
Area forecast discussion, Jun 12, 3:41 AM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 341 AM CDT SAT JUN 12 2004 .DISCUSSION... A VERY ACTIVE WEEKEND LOOKS TO BE SHAPING UP FOR SOUTHERN KS PLEASE CHECK BACK FOR FURTHER UPDATES THROUGHOUT THESE TWO DAYS. TDY-TNGHT STRONG ISENTROPIC LIFT ON THE 310K SFC WAS THE CULPRIT WHICH IGNITED SEVERE STORMS OVER EASTERN KS DURING THE OVERNIGHT HRS. THIS AREA OF LIFT LOOKS TO MOVE SLOWLY EAST OF THE AREA AND SHOULD BE OUT OF ARE AREA BY AROUND SUNRISE. THERE IS A SLIGHT CHANCE THAT SOME EARLY MORNING CONVECTION COULD RE-DEVELOP OVER THE AREA WITH LIFT ALONG THE 315K SFC TRYING TO TAP DEEPER MSTR MOVING BACK TO THE WEST...BUT WILL KEEP THINGS DRY FOR NOW. OTHERWISE WATER VAPOR IMAGERY SHOWS A STRONG SHORTWAVE CURRENTLY MOVING INTO WESTERN WYOMING AND THIS IMPULSE WILL RACE ACROSS SOUTH DAKOTA LATER TDY. THE AFFECTS FROM THIS WAVE WILL HIT THE AREA BY LATE THIS AFTERNOON. LOW CLOUDS WILL TRY TO DEVELOP ONCE AGAIN BUT ANY LOW CLOUDS LOOK TO QUICKLY ERODE AGAIN FROM W TO E SIMILAR TO YESTERDAY. TWO BOUNDARIES WILL BECOME FOCUS AREAS FOR TDYS SVR WEATHER INITIATION. ONE WILL BE THE STRONG OUTFLOW BNDY FROM LAST NIGHTS CONVECTION CURRENTLY PUSHING SW ACROSS EASTERN KS. THIS BOUNDARY WILL TRY AND ESTABLISH ITSELF ALONG A LINE EXTENDING FROM LINCOLN COUNTY SE TOWARDS CHASE COUNTY. MEANWHILE THE DRY LINE WILL MIX EAST AGAIN AND SET UP OVER S CENTRL KS. THE AIRMASS WILL BECOME EXTREMELY UNSTABLE THIS AFTERNOON ACROSS THE REGION. THINGS WILL START OFF CAPPED AND REMAIN THAT WAY FOR MUCH OF THE DAY...BUT THAT SHOULD BE OVERCOME WITH THE COMBINATION OF STRONG CONVERGENCE OCCURRING ALONG THE TWO BOUNDARIES AND UPPER SUPPORT FROM APPROACHING SHORTWAVE TROUGH AXIS. DIRECTIONAL SHEAR WILL BECOME QUITE STRONG ACROSS SOUTHERN KS...THUS FAVORABLE FOR A FEW TORNADOES. ONCE AGAIN DAYSHIFTER WILL MONITOR THESE BOUNDARIES CLOSELY AND MAKE ANY REQUIRED CHANGES IF NEEDED...AS BOUNDARIES CAN EASILY MOVE AROUND FROM CURRENT THINKING. SUN-MON COULD VERY WELL SEE ANOTHER ROUND OF STRONG TO SVR STORMS DEVELOP AGAIN ON SUNDAY AS YET ANOTHER IMPULSE MOVES IN FROM THE WEST. THE DRY LINE WILL TRY AND ESTABLISH ITSELF OVER S CENTRL KS YET AGAIN. HOWEVER FOCUSING BOUNDARY/S LOCATIONS WILL BE TOUGH TO PIN DOWN AT THIS JUNCTURE GIVEN SATURDAYS EXPECTED ACTIVITY POSSIBLY CONTAMINATING THINGS. INSTABILITY AND SHEAR LOOK TO BE FAVORABLE AGAIN FOR STRONG TO SEVERE STORM DEVELOPMENT. HEADING INTO MONDAY THE CAP LOOKS TO STRENGTHEN ON MONDAY WHICH COULD KEEP A LID ON THINGS AND CURRENT LOW POPS SEEM REASONABLE HERE. EXTENDED: TUES-FRI MODELS HAVING A DIFFICULT TIME WITH THE HANDLING OF EXACT BNDRY PLACEMENT FOR THE EXTENDED PORTION OF THE FCST. GFS/ECM IN SOME SORT OF AGREEMENT ON PUSHING BNDRY SOUTH INTO SOUTHERN KS ON TUESDAY...BUT TRY TO MIGRATE IT BACK NORTH ON WED INTO THUR. GIVEN MODEL UNCERTAINTY AND ITS CHANCES OF VERIFICATION NEARLY NIL THIS FAR OUT IN TIME. WONT MAKE ANY WHOLESALE CHANGES AT THIS JUNCTURE. && .PRELIMINARY POINT TEMPS/POPS... WICHITA 92 72 89 71 / 30 30 30 30 HUTCHINSON 92 69 89 69 / 30 30 30 20 NEWTON 92 71 88 70 / 40 40 40 30 ELDORADO 91 72 88 71 / 30 40 30 30 STROTHER FIELD 92 73 89 71 / 30 30 30 30 RUSSELL 93 65 90 64 / 30 30 20 20 GREAT BEND 93 66 90 66 / 20 20 20 20 SALINA 91 67 88 67 / 40 40 40 30 MCPHERSON 92 69 88 68 / 40 40 30 30 COFFEYVILLE 90 73 87 71 / 20 30 30 30 CHANUTE 88 72 86 71 / 30 40 40 40 IOLA 88 72 86 71 / 30 40 40 40 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && 15/JAKUB
Hazardous weather outlook, Jun 12, 5:48 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 548 AM CDT SAT JUN 12 2004 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 548 AM CDT SAT JUN 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND SOUTHERN KANSAS THIS AFTERNOON AND EVENING. LARGE DAMAGING HAIL AND STRONG GUSTY WINDS ARE LIKELY, HOWEVER A FEW TORNADOES WILL ALSO BE POSSIBLE. THE ATMOSPHERE WILL BECOME VERY UNSTABLE THIS AFTERNOON ACROSS CENTRAL AND SOUTHEASTERN KANSAS. A COUPLE SURFACE BOUNDARIES WILL PROVIDE FOCUS AREAS FOR THUNDERSTORM DEVELOPMENT LATER TODAY. A DRY LINE WILL SET UP OVER SOUTH CENTRAL KANSAS ALONG WITH A OUTFLOW BOUNDARY TRYING TO ESTABLISH ITSELF OVER CENTRAL KANSAS. CONVERGENCE ALONG THESE TWO BOUNDARIES SHOULD BE SUFFICIENT TO BUST THE CAP LATER THIS AFTERNOON. ONCE THE CAP BREAKS, THUNDERSTORMS WILL DEVELOP RAPIDLY ALONG THESE BOUNDARIES AND QUICKLY BECOME SEVERE. THE THUNDERSTORMS WILL MOVE TO THE NORTHEAST AT 25 TO 30 MPH. THE THUNDERSTORMS ARE EXPECTED TO CONVERGE INTO A BIG COMPLEX OVER EASTERN KANSAS TONIGHT. AS A RESULT, HEAVY RAINFALL WILL BE POSSIBLE OVER EASTERN KANSAS DURING THE OVERNIGHT HOURS. PLEASE STAY TUNED TO LATER UPDATES AS THESE BOUNDARIES COULD MOVE A BIT, THUS CHANGING THE TIMING AND LOCATIONS OF THUNDERSTORM INITIATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR SUNDAY INTO MONDAY NIGHT. SUNDAY COULD BE ANOTHER ACTIVE DAY WITH SEVERE WEATHER, HOWEVER IT IS TOO EARLY TO TELL EXACTLY WHERE THINGS WILL SET UP. PLEASE STAY TUNED FOR FURTHER UPDATES ON THIS POSSIBLE SEVERE WEATHER SCENARIO ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM JAKUB
In the hours before
Local storm report, Jun 12, 7:14 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE WICHITA KS
714 AM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 2 N CAMBRIDGE 37.35N 96.67W
06/11/2004 1.75 INCH COWLEY KS CO-OP OBSERVER
1057 PM HAIL 6 N GRENOLA 37.44N 96.45W
06/11/2004 1.00 INCH ELK KS PUBLIC
1118 PM HAIL 6 SE EUREKA 37.76N 96.21W
06/11/2004 1.00 INCH GREENWOOD KS AMATEUR RADIO
1121 PM HAIL LATHAM 37.54N 96.64W
06/11/2004 0.75 INCH BUTLER KS LAW ENFORCEMENT
1122 PM HAIL 9 S ROSALIA 37.69N 96.61W
06/11/2004 1.25 INCH BUTLER KS TRAINED SPOTTER
1138 PM HAIL 1 S ROSALIA 37.81N 96.62W
06/11/2004 0.75 INCH BUTLER KS PUBLIC
1146 PM TSTM WND GST 1 S EUREKA 37.81N 96.29W
06/11/2004 60 MPH GREENWOOD KS LAW ENFORCEMENT
1147 PM HAIL EUREKA 37.82N 96.29W
06/11/2004 0.88 INCH GREENWOOD KS LAW ENFORCEMENT
1151 PM HAIL EUREKA 37.82N 96.29W
06/11/2004 1.75 INCH GREENWOOD KS LAW ENFORCEMENT
0101 AM HAIL 5 NW YATES CENTER 37.92N 95.81W
06/12/2004 0.75 INCH WOODSON KS TRAINED SPOTTER
0110 AM HAIL 5 NW YATES CENTER 37.92N 95.81W
06/12/2004 0.75 INCH WOODSON KS TRAINED SPOTTER
0110 AM HAIL 5 NW YATES CENTER 37.92N 95.81W
06/12/2004 0.75 INCH WOODSON KS TRAINED SPOTTER
0113 AM HAIL YATES CENTER 37.87N 95.74W
06/12/2004 1.00 INCH WOODSON KS LAW ENFORCEMENT
0114 AM HAIL 2 S YATES CENTER 37.84N 95.74W
06/12/2004 1.75 INCH WOODSON KS TRAINED SPOTTER
0115 AM HAIL YATES CENTER 37.87N 95.74W
06/12/2004 2.75 INCH WOODSON KS EMERGENCY MNGR
NUMEROUS WINDOWS BROKEN OUT IN LOCAL BUSINESSES
0115 AM HAIL 2 S YATES CENTER 37.84N 95.74W
06/12/2004 2.50 INCH WOODSON KS TRAINED SPOTTER
WINDOWS BROKEN OUT OF HOME
0120 AM HAIL 1 NE YATES CENTER 37.88N 95.73W
06/12/2004 1.75 INCH WOODSON KS TRAINED SPOTTER
0132 AM HAIL 2 S YATES CENTER 37.84N 95.74W
06/12/2004 0.88 INCH WOODSON KS TRAINED SPOTTER
0149 AM HAIL 6 W IOLA 37.93N 95.51W
06/12/2004 0.75 INCH WOODSON KS TRAINED SPOTTER
0250 AM FLOOD 4 S NEOSHO FALLS 37.95N 95.56W
06/12/2004 WOODSON KS LAW ENFORCEMENT
WILLOW RD. HAD ABOUT 6 INCHES OF WATER COVERING THE ROAD
FOR ABOUT 30FT.
&&
COXLocal storm report, Jun 12, 7:16 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
716 AM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 2 N CAMBRIDGE 37.35N 96.67W
06/11/2004 1.75 INCH COWLEY KS CO-OP OBSERVER
1057 PM HAIL 6 N GRENOLA 37.44N 96.45W
06/11/2004 1.00 INCH ELK KS PUBLIC
1118 PM HAIL 6 SE EUREKA 37.76N 96.21W
06/11/2004 1.00 INCH GREENWOOD KS AMATEUR RADIO
1121 PM HAIL LATHAM 37.54N 96.64W
06/11/2004 0.75 INCH BUTLER KS LAW ENFORCEMENT
1122 PM HAIL 9 S ROSALIA 37.69N 96.61W
06/11/2004 1.25 INCH BUTLER KS TRAINED SPOTTER
1138 PM HAIL 1 S ROSALIA 37.81N 96.62W
06/11/2004 0.75 INCH BUTLER KS PUBLIC
1146 PM TSTM WND GST 1 S EUREKA 37.81N 96.29W
06/11/2004 60 MPH GREENWOOD KS LAW ENFORCEMENT
1147 PM HAIL EUREKA 37.82N 96.29W
06/11/2004 0.88 INCH GREENWOOD KS LAW ENFORCEMENT
1151 PM HAIL EUREKA 37.82N 96.29W
06/11/2004 1.75 INCH GREENWOOD KS LAW ENFORCEMENT
0101 AM HAIL 5 NW YATES CENTER 37.92N 95.81W
06/12/2004 0.75 INCH WOODSON KS TRAINED SPOTTER
0110 AM HAIL 5 NW YATES CENTER 37.92N 95.81W
06/12/2004 0.75 INCH WOODSON KS TRAINED SPOTTER
0110 AM HAIL 5 NW YATES CENTER 37.92N 95.81W
06/12/2004 0.75 INCH WOODSON KS TRAINED SPOTTER
0113 AM HAIL YATES CENTER 37.87N 95.74W
06/12/2004 1.00 INCH WOODSON KS LAW ENFORCEMENT
0114 AM HAIL 2 S YATES CENTER 37.84N 95.74W
06/12/2004 1.75 INCH WOODSON KS TRAINED SPOTTER
0115 AM HAIL YATES CENTER 37.87N 95.74W
06/12/2004 2.75 INCH WOODSON KS EMERGENCY MNGR
NUMEROUS WINDOWS BROKEN OUT IN LOCAL BUSINESSES
0115 AM HAIL 2 S YATES CENTER 37.84N 95.74W
06/12/2004 2.50 INCH WOODSON KS TRAINED SPOTTER
WINDOWS BROKEN OUT OF HOME
0120 AM HAIL 1 NE YATES CENTER 37.88N 95.73W
06/12/2004 1.75 INCH WOODSON KS TRAINED SPOTTER
0132 AM HAIL 2 S YATES CENTER 37.84N 95.74W
06/12/2004 0.88 INCH WOODSON KS TRAINED SPOTTER
0149 AM HAIL 6 W IOLA 37.93N 95.51W
06/12/2004 0.75 INCH WOODSON KS TRAINED SPOTTER
0250 AM FLOOD 4 S NEOSHO FALLS 37.95N 95.56W
06/12/2004 WOODSON KS LAW ENFORCEMENT
WILLOW RD. HAD ABOUT 6 INCHES OF WATER COVERING THE ROAD
FOR ABOUT 30FT.
&&
COXLocal storm report, Jun 12, 7:24 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
724 AM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD HUMBOLDT 37.81N 95.44W
06/12/2004 ALLEN KS LAW ENFORCEMENT
WATER OVER ROADWAY ACROSS THE TYPICAL LOW WATER BRIDGES
THROUGHOUT THE COUNTY. WATER OVER ROAD ACROSS THE
FOLLOWING STREETS AROUND HUMBOLDT, GEORGIA, HAWAII,
FLORIDA, DELAWARE, AND CONNECTICUT.
&&
JASLocal storm report, Jun 12, 8:00 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
800 AM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG HUMBOLDT 37.81N 95.44W
06/12/2004 ALLEN KS CO-OP OBSERVER
TREE BLOWN DOWN.
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Elk | 52 min |
| Jun 11, 11:02 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 58 min |
| Jun 11, 11:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 61 min |
| Jun 11, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 61 min |
| Jun 12, 12:27 AM CDT | Severe Thunderstorm Warning | ICT | Woodson | 63 min |
| Jun 12, 12:32 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 58 min |
| Jun 12, 1:18 AM CDT | Severe Thunderstorm Warning | ICT | Woodson | 72 min |
| Jun 12, 1:40 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 80 min |
| Jun 12, 2:37 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 53 min |
| Jun 12, 3:37 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 53 min |
| Jun 12, 4:26 AM CDT | Flash Flood Warning | ICT | Allen | 6 hr |
| Jun 12, 4:13 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 62 min |
| Jun 12, 4:30 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 60 min |
| Jun 12, 4:31 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 59 min |
| Jun 12, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 61 min |
| Jun 12, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| Jun 12, 5:48 PM CDT | Tornado Warning | ICT | Sumner | 27 min |
| Jun 12, 5:51 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 39 min |
| Jun 12, 6:11 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 64 min |
| Jun 12, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| Jun 12, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 40 min |
| Jun 12, 6:36 PM CDT | Tornado Warning | ICT | Sedgwick | 39 min |
| Jun 12, 6:57 PM CDT | Tornado Warning | ICT | Sumner | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.